# SDR DXTA2022100371400

- Difficulty date: October 1, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N606QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0262
- Aircraft time: 2,163 hours, 1,432 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Binding
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR HANDLE WILL NOT MOVE. THE OUTER HANDLE AND INNER HANDLE ARE STUCK. WE CAN NOT CLOSE AND LOCK THE DOOR.  REMOVED CABIN DOOR STEP AND INNER DOOR SKIN TO FACILTATE ACCESS TO DOOR LATCH/LOCK SYSTEM. UPON INVESTIGATION FOUND FWD & AFT CENTER LOCKING PINS DISPLACED AND JAMMED. REMOVED FWD & AFT CENTER PIN HARDWARE RESEATED PINS CORRECTLY AND REINSTALLED HARDWARE IAW AMM 52-10-07. INSTALLED CABIN DOOR INNER SKIN AND DOOR STEPIAW AMM 52-10-50. PERFORMED OPS CK OF DOOR & LATCH/LOCK SYSTEM IAW 52-10-07 OPS CK GOOD AT THIS TIME, NO FURTHER DOOR FAULTS.
